Modified Discrete-Ordinates Solutions of Radiative Transfer in Axisymmetric Enclosures with Curved Wall

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 246
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKim, MY-
dc.contributor.authorBaek, Seung-Wook-
dc.date.accessioned2013-03-15T14:05:36Z-
dc.date.available2013-03-15T14:05:36Z-
dc.date.created2012-02-06-
dc.date.issued1997-
dc.identifier.citationProceedings of the 10th International Symposium on Transport Phenomena (ISTP-10) in Thermal Science, v.2, no., pp.511 - 515-
dc.identifier.urihttp://hdl.handle.net/10203/120080-
dc.languageENG-
dc.titleModified Discrete-Ordinates Solutions of Radiative Transfer in Axisymmetric Enclosures with Curved Wall-
dc.typeConference-
dc.type.rimsCONF-
dc.citation.volume2-
dc.citation.beginningpage511-
dc.citation.endingpage515-
dc.citation.publicationnameProceedings of the 10th International Symposium on Transport Phenomena (ISTP-10) in Thermal Science-
dc.identifier.conferencecountryJapan-
dc.identifier.conferencecountryJapan-
dc.contributor.localauthorBaek, Seung-Wook-
dc.contributor.nonIdAuthorKim, MY-
Appears in Collection
AE-Conference Papers(학술회의논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0